# SDR DXTA200701963

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,098 hours, 3,007 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ONE HOUR OF CRUISE FLIGHT THE TRIM CLACKER ACTIVATED AND RAN CONTINUOUSLY (AUTO-PILOT WAS NOT TRIMMING) AT LOWER ALTITUDES AND HIGHER TEMPS THE CLACKER SILENCED AND WORKED NORMALLY. C/W AUTOPILOT GROUND FUNCTIONAL CHECKS. SYSTEM OPS CHECKS GOOD ON GROUND IAW 750 MM 22-10-00.
